# SDR CALA2019062201043

- Difficulty date: June 21, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 101,083 hours, 21,591 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Bolt
- Condition: Missing
- Location: Fuel Regulator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC FUEL DISAGREE MESSAGE ON PROG PG 2 WITH ASSOCIATED DECREASE IN LEFT MAIN TANK QUANTITY. VISUAL CONFIRMATION OF FLUID/VAPOR FROM LEFT WING/ENGINE AREA. COMPLIED WITH QRH PROCEDURE 120.3 FOR FUEL LEAKAGE.  SCREEN CONFIRM SOURCE OF FUEL LEAKAGE.   ACCOMPLISHED GROUND ENGINE RUN WITH NO LEAKS OR DEFECTS NOTED.  FUEL IMBALANCE NULLIFIED BY USE OF THE APU.   REPLACED SEALS AND HARDWARE ON BOTH ENDS OF FUEL SUPPLY 73-11-06-06 ITEM 250 AND 72-00-00. AND CROSSFEED IAW AMM 73-11-06.
